# SDR VNAA202105069992

- Difficulty date: May 2, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N549NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15322
- Aircraft time: 15,483 hours, 14,148 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121378
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD FIXED LEADING EDGE MACHINED RIB CRACKED.
